# SDR FDEA201109133869

- Difficulty date: September 13, 2011
- Submitted: October 10, 2011
- Operation: Air carrier
- Aircraft: N990FD
- Make and model: Boeing 757232
- Aircraft serial: 22909
- Aircraft time: 79,030 hours, 38,920 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: BAC14902763
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FRAME AT BS 1540 , MISREPAIRED.  R & R FRAME STA 1540, STR 23R - 23L IAW SRM 51-40-02.  MAJOR REPAIR.
